Lancaster EPrints

An alternative approach for large deflection analysis of axisymmetric plates on elastic foundation

Ye, Jianqiao (1994) An alternative approach for large deflection analysis of axisymmetric plates on elastic foundation. Communications in numerical methods in engineering, 10 (8). pp. 623-632. ISSN 1069-8299

Full text not available from this repository.

Abstract

The geometric non-linear behaviour of thin axisymmetric circular plates on an elastic foundation is studied in the paper by using a boundary integral equation approach. A plate analogue procedure is suggested to simplify the solution. With such simplification, the foundation reaction can be arbitrary functions of plate deflection, rotation and curvatures. The boundary integral equation of thin plates and the fundamental solution of a biharmonic equation are employed for both bending and plane stress analysis. A number of numerical examples are given in the paper to show the effectiveness of the proposed method.

Item Type: Article
Journal or Publication Title: Communications in numerical methods in engineering
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Departments: Faculty of Science and Technology > Engineering
ID Code: 54273
Deposited By: ep_importer_pure
Deposited On: 17 May 2012 16:42
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:28
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/54273

Actions (login required)

View Item